ITEM METADATA RECORD
Title: A Note on Conjugate Toeplitz Matrices
Authors: Huylebrouck, Dirk * ×
Ntumba, Keliba * #
Issue Date: 1990
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:139 pages:103-109
Abstract: Two properties of conjugate Toeplitz matrices are given: (1) an expression for the elements inside the inverse matrix of an r-Toeplitz and of a conjugate Toeplitz matrix is obtained in a direct way from elementary results about arbitrary partitioned matrices; (2) the necessary conditions to apply the generalized Trench algorithm for conjugate Toeplitz matrices are discussed. It is shown that there exist strongly invertible conjugate Toeplitz matrices to which the algorithm may not be applied.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Toeplitz.pdf Published 285KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science